Charles, J.A. and Pullicino, P. and Stoopack, P.M. and Shroff, Y. (2005) Ischemic colitis associated with naratriptan and oral contraceptive use. Headache, 45 (4). pp. 386-389. ISSN 0017-8748.
|The full text of this publication is not available from this repository. (Contact us about this Publication)|
Ischemic colitis has not been reported in association with naratriptan therapy. We describe the occurrence of ischemic colitis in a patient who was treated with abortive doses of naratriptan for migraine and was also taking long-term oral contraceptives. Concurrent use of naratriptan and oral contraceptives should probably be avoided.
|Uncontrolled keywords:||ischemic colitis naratriptan oral contraceptives|
|Subjects:||R Medicine > RC Internal medicine > RC0321 Neuroscience. Biological psychiatry. Neuropsychiatry
|Divisions:||Faculties > Science Technology and Medical Studies > Kent Institute of Medicine and Health Sciences (KIMHS)|
|Depositing User:||M.P. Stone|
|Date Deposited:||05 Sep 2008 21:29|
|Last Modified:||20 Mar 2012 10:30|
|Resource URI:||http://kar.kent.ac.uk/id/eprint/12069 (The current URI for this page, for reference purposes)|
- Depositors only (login required):